Still feeling no different

Discussion in 'After Effects' started by GoldenPsych, Oct 2, 2007.

Thread Status:
Not open for further replies.
  1. GoldenPsych

    GoldenPsych Well-Known Member

    It has been a week since my last overdose. I need more support. When I am on my own all i think about is doing it again. The new job does help but then it seems as soon as I leave the building those throughts just creep back in. I lie awake at night thinking about it. Everything is getting on top of me. I have next to no self confidence and no self esteem, I have money problems, relationship problems and other things going on. I am scarde to be on my own and leave my partner of 7 years even though he wants to end everything but I live with him but I am not strong enough to make that move. I am seeing a psychologist this week but it is not going to be a regular thing and can't seem to talk to my counsellor. All the time I think bout is just ending everything as I can not go on living like this anymore. I can see no way out!
  2. silent_enigma

    silent_enigma Well-Known Member

    All I can say is that you should make yourself talk to your counsellor, and they can start helping you sort things out.
  3. Puddytat

    Puddytat Well-Known Member

    i was in a similar situation... dont give up just yet, i know it can get better.
    what i used to do is when i wasnt working i would sleep, i lived to work to keep my mind occupied. slowly things start to turn around, you gotta take it one day at a time and do little things you know you can accomplish to make a difference. start saving a bit everyday to move out, that is probably the most important because being w/ someone just because you cant live w/out them is not healthy, once you are out and cut off contact (yes even if you love him) you can start to rebuild your confidence. it took me over 4 yrs to get on my feet, im still doing things everyday to improve my situation but i try not to take on too much and feel overwhelmed.
Thread Status:
Not open for further replies.